Mathematische Zeitschrift

, Volume 208, Issue 1, pp 23–39

Asymptotic expansions of the mean values of DirichletL-functions

  • Masanori Katsurada
  • Kohji Matsumoto
Article

DOI: 10.1007/BF02571507

Cite this article as:
Katsurada, M. & Matsumoto, K. Math Z (1991) 208: 23. doi:10.1007/BF02571507

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Masanori Katsurada
    • 1
  • Kohji Matsumoto
    • 2
  1. 1.Department of Mathematics, Faculty of ScienceKagoshima UniversityKagoshimaJapan
  2. 2.Department of Mathematics, Faculty of EducationIwate UniversityMoriokaJapan